Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 9, 2015, 11:03 PM EDT for Caroline County, Maryland. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2015, 11:03 PM EDT (03:03 UTC)
- Expired
- Sep 9, 2015, 11:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Caroline County, MD
The radar
The Dover AFB radar (KDOX), 47 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1113 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
486
WWUS81 KPHI 100303
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT WED SEP 9 2015
MDZ019-020-100330-
CAROLINE-TALBOT-
1103 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TALBOT AND
SOUTHERN CAROLINE COUNTIES...
AT 1101 PM EDT...A STRONG THUNDERSTORM WAS NEAR SECRETARY...OR NEAR
CAMBRIDGE...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...TRAPPE...PRESTON...OXFORD...WINDYHILL...CHOPTANK...
HARMONY...SMITHVILLE...AGNER...HAMBLETON AND TANYARD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3859 7606 3863 7608 3863 7613 3869 7617
3883 7572 3865 7571 3869 7577 3868 7580
3870 7580 3871 7584 3868 7594 3860 7599
3857 7603
TIME...MOT...LOC 0301Z 249DEG 13KT 3861 7601
$$
MEOLAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 9, 9:49 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 9, 9:49 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 949 PM EDT WED SEP 9 2015 .SYNOPSIS... A COLD FRONT IS SAGGING SOUTHEAST THROUGH NORTHERN PENNSYLVANIA AND NEW JERSEY TONIGHT. LOW PRESSURE WILL DEVELOP ALONG THE FRONT THURSDAY OVER SOUTHERN NEW JERSEY, THEN PASS BY CAPE COD FRIDAY. WEAK HIGH PRESSURE FOLLOWS FRIDAY. MEANWHILE, A COMPLEX AREA OF LOW PRESSURE WILL TAKE SHAPE OVER THE CENTRAL APPALACHIANS ON SATURDAY AND MOVE THROUGH THE REGION ON SUNDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD ACROSS THE MID ATLANTIC MONDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 930 PM ESTF GRID UPDATE: HAVE ADJUSTED GRIDDED POPS FAVORING NW OF I-95 THIS EVENING THEN SPREADING SEWD BEHIND THE WIND SHIFT TO NORTH WHICH ASSISTS THE LIFT AND GENERATES HEAVY RAINERS. MODEL ELEVATED INSTABILITY APPEARS TO INCREASE OVERNIGHT. WARM MINS 10-17 DEGREES ABOVE NORMAL. SO, THE LOW CHANCE OF SHOWERS THIS EVENING BECOMES A MUCH HIGHER PROBABILITY LATE TONIGHT. THIS AS LOW LVL CONVERGENCE INCREASES WITH LIGHT NLY FLOW DEVELOPING TO THE NORTH OF THE COOL FRONT, ALONG AND N OF I-80 AT 01Z IN PWAT OF NEARLY 2 INCHES. THAT N-NE SFC FLOW SAGS SOUTHWARD, THOUGH WE'RE NOT CONFIDENT HOW FAR SOUTH THAT BOUNDARY DRIFTS BEFORE IT STALLS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... FCST POPS AND TEMPS WERE FURTHER RAISED IN OUR 930 PM WED UPDATE USING 18Z MAV GUIDANCE. IT SHOULD RISE CLOSE TO 90F ALONG THE SW DE/E MD BORDER. DIFFLUENT THICKNESS AND EVERYTHING MENTIONED IN OUR 330 PM FCST SUPPORTS LOCAL DELUGES. IT WONT SURPRISE TO SEE ISOLATED FLASH FLOODING...DESPITE RECENT DRYNESS. AN UPPER-LEVEL TROUGH IS FORECAST TO CONTINUE TO ARRIVE INTO THE NORTHEAST AND MID ATLANTIC REGIONS. THIS WILL RESULT IN AN INCREASE IN THE FLOW ALOFT BUT ALSO INCREASE THE MOISTURE. THE PW VALUES ARE FORECAST TO INCREASE TO ABOUT 2.25 INCHES PARTICULARLY ALONG AND AHEAD OF THE SLOW ADVANCING COLD FRONT. THIS FRONT ALONG WITH MORE CLOUDS WILL END THE HOT AND DRY CONDITIONS THAT THE REGION HAS BEEN DEALING WITH. THERE ARE SOME CHALLENGES THOUGH. THE POSITIONING OF THE FRONT WILL IMPACT THE TEMPERATURES AND ALSO THE INSTABILITY. SOME LOW-LEVEL DRYING WILL BE TRYING TO WORK SOUTHWARD IN THE WAKE OF THE FRONT, HOWEVER A WEAK SURFACE LOW WILL SLOW THAT TO SOME EXTENT. WE USED A MODEL BLEND WHICH PLACES THE FRONT NEAR THE INTERSTATE 95 CORRIDOR FOR MUCH OF THE DAY BUT SLOWLY PROGRESS IT SOUTH AND EAST. AS A RESULT, HIGH TEMPERATURES ARE WARMER ACROSS THE EASTERN AND SOUTHERN ZONES WITH MUCH COOLER TEMPERATURES TO THE NORTH WEST. WE ARE ANTICIPATING AN ABUNDANCE OF CLOUDS AS THE LIFT IS MAXIMIZED BY FORCING WITH THE WEAK SURFACE LOW, INCOMING TROUGH AND ALSO THE FRONT. THIS FORCING WILL ALSO RESULT IN NUMEROUS SHOWERS AND SOME THUNDERSTORMS. THE EXTENT OF THE THUNDER WILL DEPEND ON HOW MUCH INSTABILITY IS REALIZED, HOWEVER GIVEN THE FORECAST ENVIRONMENT IN PLACE THUNDERSTORM INTENSITY IS ANTICIPATED TO REMAIN IN CHECK. THE HIGH PW ENVIRONMENT WILL AID IN EFFICIENT RAIN PRODUCERS ESPECIALLY WHERE THE AIRMASS WARMTH IS DEEPER. AS A RESULT, LOCALLY VERY HEAVY RAIN IS ANTICIPATED AND GIVEN THE RATHER DRY GROUND MORE RUNOFF WILL PROBABLY RESULT ESPECIALLY INITIALLY. THIS WILL PROBABLY RESULT IN SOME FLOODING OF POOR DRAINAGE AREAS, HOWEVER GIVEN LESS CONFIDENCE IN AREAL IMPACT WE HELD OFF ON A FLASH FLOOD WATCH ATTM. ALSO, THE 1-HOUR FLASH FLOOD GUIDANCE IS ABOUT 2.5-3.0 INCHES ACROSS THE CWA. A MENTION OF HEAVY RAIN HAS BEEN ADDED TO THE FORECAST FOR MUCH OF THE CWA. AS FOR THE HIGH TEMPERATURES, WE USED A MOS BLEND WITH SOME TWEAKS. AS MENTIONED ABOVE, A MUCH COOLER DAY IS EXPECTED ALTHOUGH THE HUMIDITY WILL REMAIN UP ESPECIALLY THE FARTHER SOUTH AND EAST ONE GOES. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... OVERVIEW... THE PERSISTENT MID-LEVEL RIDGE OVER THE EASTERN CONUS WILL BREAKDOWN OVER THE NEXT COUPLE OF DAYS CULMINATING IN AN ANOMALOUSLY DEEP, CLOSED LOW OVER THE OHIO VALLEY LATE THIS WEEKEND INTO EARLY NEXT WEEK. BUT GIVEN THE LACK OF HIGH-LATITUDE BLOCKING AND THE UPPER JET LOCATED ALONG THE POLEWARD SIDE OF THIS FEATURE, IT SHOULD BE PROGRESSIVE, AND LIFT OUT OF THE NORTHEAST CONUS EARLY NEXT WEEK. THIS IS EXPECTED TO LEAD TO A RETURN OF THE PERSISTENT PATTERN OF LATE, WITH THE POLAR JET DISPLACED NORTH OF ITS CLIMATOLOGICAL MEAN, FAVORING A RIDGE IN THE EASTERN CONUS AND TEMPS GENERALLY AOA AVERAGE THROUGH THE PERIOD. THERE IS SOME MODEL DISAGREEMENT, PARTICULARLY OVER THE NORTH PACIFIC OCEAN, BUT THIS DOES NOT HAVE TOO MUCH IMPACT OVER THE MID-ATLANTIC WITH PREDICTABILITY REMAINING ABOVE AVERAGE. THE MAIN WEATHER MAKER DURING THE FORECAST PERIOD WILL BE A COMPLEX AREA OF LOW PRESSURE EVOLVING OVER THE MID ATLANTIC SATURDAY THROUGH MONDAY WITH THE POTENTIAL FOR CONVECTION AND HEAVY RAIN. THE GREATEST FOCUS OF UNCERTAINTY IS THE AXIS OF HEAVIEST RAINFALL AND AMOUNTS. DAILIES... THURSDAY NIGHT AND FRIDAY...RAINFALL WILL GRADUALLY WIND DOWN THU NIGHT AS LOW PRES MOVES NORTHEASTWARD, BUT SHOWERS MAY LINGER INTO FRI MORNING ALONG THE COAST. DRIER AIR WORKS INTO THE MID-LEVELS HOWEVER CONSIDERABLE LOW-LEVEL MOISTURE WILL REMAIN BELOW A WEAK FRONTAL INVERSION WITH A NORTHERLY FLOW AT THE SURFACE. THUS THERE WILL BE CONSIDERABLE CLOUDINESS, ESPECIALLY ALONG THE COAST. SATURDAY AND SUNDAY...MID-LEVEL TROUGH BEGINS TO AMPLIFY OVER THE OHIO VALLEY AS A VORT MAXIMA TRAVERSES THE APPALACHIANS, LEADING TO CYCLOGENISIS OVER THE MID-ATLANTIC. THERE IS SOME DISAGREEMENT NOTED IN THE 12Z/09 MODEL SUITE, AS THE GFS IS MUCH QUICKER WITH THE MOVEMENT OF THE SYSTEM WHICH LEADS TO AN EARLIER ONSET OF PRECIP. THIS SOLUTION IS UNREALISTIC GIVEN THE DEGREE OF TROUGH AMPLIFICATION, WHICH WOULD LEAD TO A SLOWER MOVING SYSTEM. FEEL THE EURO IS A BIT MORE REALISTIC AND CONSISTENT TO THIS POINT, WITH PRECIP OVERSPREADING THE REGION DURING THE AFTERNOON AND EVENING, GIVEN BOTH THE LACK OF MID-LEVEL RIDGING AND DRY AIR AT THE SURFACE. WITH THE TROUGH AXIS/CLOSED LOW OVER THE OHIO VALLEY, THE BEST JET DYNAMICS AND POSITIVE VORTICITY ADVECTION WILL OCCUR ALONG AND WEST OF THE APPALACHIANS, WHERE OROGRAPHIC LIFTING WILL ALSO BE ENHANCED IN A SOUTHEASTERLY LOW-LEVEL FLOW. THUS EXPECT THE HEAVIEST RAINFALL OVER THE HIGHER TERRAIN OF EASTERN PA AND NORTHWEST NJ. BOTH THE PRECIPITABLE WATER VALUES AND H85 JET STRUGGLE TO REACH 2 STD DEV ABOVE NORMAL, NOT TOO IMPRESSIVE. THE SYSTEM WILL ALSO BE PROGRESSIVE, WITH PRECIP EXPECTED TO END BY EARLY SUNDAY NIGHT. OVERALL, THE POTENTIAL EXISTS FOR UPWARDS OF 1 TO 2 INCHES OF RAINFALL OVER THE HIGHER TERRAIN, WHICH COULD LEAD TO SOME POOR DRAINAGE FLOODING. MONDAY THROUGH WEDNESDAY...A RETURN TO FAIR WEATHER EXPECTED AS HIGH PRESSURE BUILDS OVER THE MID-ATLANTIC REGION. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. TONIGHT...A SHOWER OR THUNDERSTORM AROUND EARLY, OTHERWISE VFR FOR AWHILE. AREAS OF MVFR CEILINGS MAY THEN DEVELOP LATE ESPECIALLY WITH SOME SHOWERS AND A THUNDERSTORM. OUR CONFIDENCE IS ON THE LOWER SIDE REGARDING THE EXTENT OF LOW CLOUD DEVELOPMENT OVERNIGHT. SOUTH TO SOUTHWEST WINDS NEAR 5 KNOTS, BECOMING LIGHT AND VARIABLE BEFORE SHIFTING TO NORTHERLY LATE. THURSDAY...CEILINGS VARYING FROM VFR TO MVFR, HOWEVER THERE MAY BE TIMES OF IFR DURING DOWNPOURS ESPECIALLY. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS, WITH TIMES OF LOCALLY HEAVY RAIN THAT WILL SIGNIFICANTLY LOWER THE VISIBILITIES. THE WINDS SHOULD BE NORTHEASTERLY OVERALL UP TO 10 KNOTS, ALTHOUGH POTENTIALLY TURNING SOUTHEAST AT KACY. OUTLOOK... FRIDAY...MVFR POSSIBLE AT MIV AND ACY DURING THE MORNING, OTHERWISE, VFR CONDITIONS EXPECTED. SATURDAY AND SUNDAY...MVFR CONDITIONS EXPECTED IN SHRA, TSRA, AND FG. MONDAY...VFR CONDITIONS ARE EXPECTED AT THIS TIME. && .MARINE... A SOUTH TO SOUTHEAST WIND AHEAD OF A SLOW MOVING COLD FRONT THROUGH TONIGHT. THIS WILL THEN TURN NORTHEASTERLY MAINLY ACROSS THE NORTHERN WATERS THURSDAY, ALTHOUGH THIS WILL DEPEND ON THE TIMING OF THE COLD FRONT. WINDS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THURSDAY. THE SEAS SHOULD BE MOSTLY 3 FEET OR LESS. OUTLOOK... A COMPLEX AREA OF LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE WATERS OVER THE WEEKEND, WITH HIGH PRESSURE FOLLOWING FOR EARLY NEXT WEEK. SATURDAY...SOUTHERLY WINDS WILL INCREASE OUT AHEAD OF APPROACHING LOW PRESSURE. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THRESHOLDS. SUNDAY AND MONDAY...WESTERLY WINDS WILL INCREASE BEHIND DEPARTING LOW PRESSURE, WITH A LOW PROBABILITY OF WINDS AND SEAS REACHING SCA THRESHOLDS. && .RIP CURRENTS... WHILE A LOW OR LOW ENHANCED RISK OF RIP CURRENTS IS EXPECTED THU- FRI, THE RISK MAY INCREASE TO MODERATE LATE SATURDAY OR SUNDAY WITH A DEVELOPING 4 FOOT SHORT PERIOD SOUTHERLY SWELL. WIND DIRECTION WILL BE THE DETERMINING FACTOR. && .CLIMATE... RECORD AND NEAR RECORD HEAT OCCURRED TODAY. RER'S ARE POSTED. THROUGH SEP 8...KPHL 19 CONSEC DAYS WITHOUT MEASURABLE RAIN. DOES IT REACH 20 DAYS? THE WAY IT'S GOING, KPHL WILL HAVE ITS 27TH-39TH LONGEST STRETCH WITHOUT MEASURABLE AND POSSIBLY 25TH LONGEST IF WE GO THROUGH 1 AM THURSDAY RAINFREE. THE LONGEST STRETCH WE ARE AWARE OF FOR PHL IS 29 DAYS ENDING 11/08/1874. THE MOST RECENT STRETCH OF 19 CONSECUTIVE OR MORE DAYS WITHOUT MEASURABLE AT KPHL WAS FOR THE PERIOD ENDING 9/11/2010. ATLANTIC CITY IS AT 18 CONSECUTIVE DAYS WITHOUT MEASURABLE RAIN AND RANKS 45-62ND LONGEST SINCE RECORDS BEGAN AROUND 1874. CAN IT REACH 19 CONSECUTIVE DAYS? ACCORDING TO OUR RECORDS THE LONGEST NON MEASURABLE STRETCH FOR KACY WAS 38 CONSECUTIVE DAYS ENDING 11/17/1874. THE MOST RECENT 18 DAY STRETCH OF TRACE OR LESS RAINFALL ENDED APRIL 12 2012. # 90F DAYS THROUGH SEPT 9 2015 MEAN KABE 20 17 KACY 20 10 KPHL 37 21 RANKED 14TH IN THE POR BACK TO 1874. (CK RANKING) KILG 19 20 KRDG 23 KTTN 27 KGED 25 KFWN 9 KMIV 19 # 90F DAYS 2015 OCCURRED SEPT. MEAN MAX LAST KABE 7 1 7-1983 7-1983 KACY 3 1 9-1961 5-2010 KPHL 7 2 8-1970 7-2010 KILG 7 2 10-1983 6-2010 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...FRANCK NEAR TERM...DRAG 946 SHORT TERM...DRAG/GORSE 946 LONG TERM...FRANCK AVIATION...DRAG/FRANCK/GORSE MARINE...DRAG/FRANCK/GORSE 946 RIP CURRENTS...946 CLIMATE...946
Hazardous weather outlook, Sep 9, 8:33 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 833 PM EDT WED SEP 9 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-110045- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 833 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO FLOODING IN POOR DRAINAGE AND LOW LYING AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN IS LIKELY TO PRODUCE FLOODING IN POOR DRAINAGE AND LOW LYING AREAS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-110045- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 833 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS MAY PRODUCE POCKETS OF POOR DRAINAGE STREET FLOODING THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-110045- DELAWARE BEACHES- 833 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS MAY PRODUCE POCKETS OF POOR DRAINAGE STREET FLOODING THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-110045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 833 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 9, 5:07 PM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 PM EDT WED SEP 9 2015
NJZ013-014-092130-
EASTERN MONMOUTH-WESTERN MONMOUTH-
507 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
AT 506 PM EDT...A STRONG THUNDERSTORM WAS OVER MATAWAN...OR 9 MILES
SOUTHEAST OF PERTH AMBOY...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONG BRANCH...SANDY HOOK...MIDDLETOWN...RED BANK...MATAWAN...
HIGHLANDS...NAVESINK...LINCROFT...KEYPORT...RUMSON...LITTLE SILVER...
OCEANPORT...SHREWSBURY...NORTH MIDDLETOWN AND STRATHMORE.
HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM...AND THE STORM WILL AFFECT THE BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.
LAT...LON 4032 7397 4030 7401 4033 7403 4037 7426
4039 7427 4045 7423 4044 7420 4046 7418
4041 7402 4044 7399 4047 7400 4044 7398
4042 7400 4039 7398 4038 7401 4038 7397
TIME...MOT...LOC 2106Z 258DEG 20KT 4040 7420
JRKSpecial weather statement, Sep 9, 5:24 PM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT WED SEP 9 2015
DEZ002-003-092145-
KENT-INLAND SUSSEX-
524 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND NORTHERN
SUSSEX COUNTIES...
AT 523 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOWERS...OR 11 MILES
SOUTHEAST OF DOVER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWERS...BIG STONE BEACH...FREDERICA...MAGNOLIA AND RIVERVIEW.
HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3896 7550 3905 7552 3912 7541 3911 7540
3907 7541 3901 7533 3898 7531 3896 7531
3895 7545
TIME...MOT...LOC 2123Z 243DEG 13KT 3901 7541
JRKSpecial weather statement, Sep 9, 7:13 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT WED SEP 9 2015
MDZ015-019-100000-
TALBOT-QUEEN ANNE'S-
713 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TALBOT AND SOUTH
CENTRAL QUEEN ANNE'S COUNTIES...
AT 711 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH BEACH...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
TALBOT...ST. MICHAELS...OXFORD...TILGHMAN ISLAND AND COPPERVILLE.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE OVER 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL DOWNPOURS ARE ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PONDING OF WATER ON ROADWAYS.
LAT...LON 3876 7633 3885 7627 3890 7629 3879 7620
3879 7619 3890 7620 3891 7625 3891 7620
3896 7623 3889 7611 3865 7614 3871 7624
3876 7622 3871 7628 3878 7629 3877 7632
3867 7634 3874 7634 3876 7638
TIME...MOT...LOC 2311Z 237DEG 14KT 3872 7646
JRKSpecial weather statement, Sep 9, 7:56 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT WED SEP 9 2015
MDZ015-019-020-100045-
CAROLINE-TALBOT-QUEEN ANNE'S-
756 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT TALBOT...SOUTHWESTERN QUEEN
ANNE'S AND SOUTHWESTERN CAROLINE COUNTIES...
AT 755 PM EDT...A STRONG THUNDERSTORM WAS OVER ST. MICHAELS...OR 9
MILES WEST OF EASTON...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CENTREVILLE...TRAPPE...ST.
MICHAELS...OXFORD...QUEEN ANNE...JUMPTOWN...CHOPTANK...STARR...
COPPERVILLE...TANYARD...SKIPTON...WYE MILLS...CHESTER...WINDYHILL...
MATTHEWS...GRASONVILLE AND CORDOVA.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE OVER 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3893 7636 3909 7609 3897 7591 3868 7593
3865 7616 3876 7622 3872 7629 3878 7629
3869 7633 3871 7635 3885 7627 3879 7619
3897 7625 3891 7624 3893 7625 3894 7627
3885 7638
TIME...MOT...LOC 2355Z 238DEG 14KT 3880 7624
JRKSpecial weather statement, Sep 9, 11:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT WED SEP 9 2015
MDZ019-020-100330-
CAROLINE-TALBOT-
1103 PM EDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TALBOT AND
SOUTHERN CAROLINE COUNTIES...
AT 1101 PM EDT...A STRONG THUNDERSTORM WAS NEAR SECRETARY...OR NEAR
CAMBRIDGE...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...TRAPPE...PRESTON...OXFORD...WINDYHILL...CHOPTANK...
HARMONY...SMITHVILLE...AGNER...HAMBLETON AND TANYARD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3859 7606 3863 7608 3863 7613 3869 7617
3883 7572 3865 7571 3869 7577 3868 7580
3870 7580 3871 7584 3868 7594 3860 7599
3857 7603
TIME...MOT...LOC 0301Z 249DEG 13KT 3861 7601
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:46 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 119 min |
| Sep 10, 6:35 AM EDT | Special Marine Warning | PHI | 55 min | |
| Sep 10, 6:40 AM EDT | Special Weather Statement | PHI | Atlantic | 65 min |
| Sep 10, 7:23 AM EDT | Special Marine Warning | PHI | 67 min | |
| Sep 10, 12:02 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Sep 10, 12:34 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 6 hr |
| Sep 10, 3:29 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 3 hr |
| Sep 10, 4:14 PM EDT | Areal Flood Advisory | PHI | Warren | 3 hr |
| Sep 10, 2:15 PM EDT | Areal Flood Warning | PHI | Philadelphia | 3 hr |
| Sep 10, 3:22 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Sep 10, 3:49 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 3 hr |
| Sep 10, 6:19 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 116 min |
| Sep 10, 12:17 PM EDT | Areal Flood Advisory | PHI | Caroline | 4 hr |
| Sep 10, 3:34 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 56 min |
| Sep 10, 10:42 AM EDT | Special Weather Statement | PHI | Sussex | 63 min |
| Sep 10, 12:14 PM EDT | Special Weather Statement | PHI | Kent | 61 min |
| Sep 10, 3:52 PM EDT | Special Weather Statement | PHI | Kent | 38 min |
| Sep 10, 4:40 PM EDT | Areal Flood Advisory | PHI | Kent | 2 hr |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.